# SDR REXA2021070700485

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 30,755 hours, 20,924 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 521621
- Condition: Missing
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR DISAGREE EMERGENCY AFTER GEAR SELECTED UP.   GEAR WAS INDICATED 3 GREEN THE WHOLE TIME. WE RAN THE EMER CHECKLIST AND GEAR REMAINED 3 GREEN. DIVERTED TO RDU.   FOUND TARGET FOR PX37 MISSING. INSTALLED TARGET PER CRJ 900 AMM 32-61-05. PERFORMED OPS TEST OF LANDING GEAR PSS PER CRJ 900 AMM 32-61-00.   OPS TEST GOOD. C/W GEAR SWINGS PER CRJ 900 AMM 32-30-00. PERFORMED 3 GEAR SWINGS WITH NO DEFECTS.
